MathSciNet Relay Station
MathSciNet bibliographic data
MR2245498 (2007k:05200) 05C80 (05C05 60C05 60F05 68P05 68P10 68W40)
Janson, Svante Random cutting and records in deterministic and random trees. Random Structures Algorithms 29 (2006), no. 2, 139–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement